# SDR SWAA2022021623334

- Difficulty date: June 13, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; FLOOR PANEL 140DF HAS EDGE SURFACE CORROSION. / ACB FLOOR PANEL 140DF CORROSION FOUND OUT OF LIMITS DUE TO LENGTH EXCEEDING 3' PER SRM 53-00-53-1A-1 STEP 5.A.(B). FABRICATED FLOOR PANEL FROM .071' 2024-T3 LOT # 1347031-3; COUNTERSUNK PANEL; APPLIED CHEMICAL CONVERSION COATING AND PRIMED PANEL BOTTOM SIDE PER SRM 53-70-53-01-1; DWG 453A2610; SRM 51-40-05-0G-0; MM 51-21-41-370-801; SRM 51-40-08-0G-0 AND MM 51-21-72-370-804.
